Table of Contents Author Guidelines Submit a Manuscript
Journal of Complex Analysis
Volume 2014, Article ID 187482, 12 pages
http://dx.doi.org/10.1155/2014/187482
Research Article

Subordination Properties of Multivalent Functions Defined by Generalized Multiplier Transformation

1Department of Mathematics, L. N. Government College, Ponneri, Chennai, Tamil Nadu 601 204, India
2Department of Mathematics, Easwari Engineering College, Chennai, Tamil Nadu 600 089, India

Received 31 August 2013; Accepted 11 November 2013; Published 25 February 2014

Academic Editor: Janne Heittokangas

Copyright © 2014 M. P. Jeyaraman and T. K. Suresh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The main object of the present paper is to investigate several interesting subordination properties and a sharp inclusion relationship for certain subclass of multivalent analytic functions, which are defined here by the generalized multiplier transformation. Relevant connections of the results which are presented in this paper with various known results are also considered.